# SDR AALA960739

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, R1 DOOR EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN EMERGENCY LIGHT WIRE AT R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
